# SDR M7K2008F00127

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE FOUND TO BE LEAKING NOT FROM THE B-NUT BUT A THE FITTING JUNCTION WITH THE HOSE MATERIAL.  NEW REPLACEMENT HOSE INSTALLED AND NO FURTHER LEAKAGE NOTED.  IN 55,000 FLIGHT HOURS THIS IS THE ONLY PROBLEM WE HAVE HAD WITH THIS HOSE.  LEAK WAS CONSIDERED MINOR.  (K)
